This is my 2nd IVF cycle, the last time I had to do a 90 cycle of the Depo Lupron before I started my cycle. This time I didn't do that and I have been having the worst headaches!!!!! I am pretty sure it's from the Lupron. I also think my allergies are acting up. So I have been taking sudafed and tylenol. I was just wondering if anyone had really bad headaches while on Lupron?????? Any info would be helpful! Lot's of baby dust to all!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...